# SDR EISA97126

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION OF AFT PIT, AFT BULKHEAD UPPER RT SIDE, FOUND 7 INCH CRACK ON VERTICAL ANGLE FS 1183.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 53-10-2.  (M)
